Whitney Stratified Mapping Cylinders

Claudio Murolo

Journal of Singularities
volume 2 (2010), 143-159
Proceedings of Singularities in Aarhus, August 2009

Received: 18 December 2009

DOI: 10.5427/jsing.2010.2i

Add a reference to this article to your citeulike library.


In this paper we investigate (b)-regularity for stratified mapping cylinders C_{W'}(W) of a stratified submersion f :W->W' between two Whitney stratifications. We show how Goresky's condition (D) for f is sufficient to obtain (b)-regularity of C_{W'}(W).

Revisiting some ideas of Goresky we give different proofs, a finer analysis and new equivalent properties.


Stratified sets and maps, Whitney Condtions (a) and (b), regular cellularisations

Mathematical Subject Classification:

Author(s) information:

Claudio Murolo
LATP : Laboratoire d'Analyse, Topologie et Probabilités (CNRS UMR 6632)
Université d'Aix-Marseille I
Centre de Mathématiques et Informatique,
39 rue Joliot-Curie - 13453 -- Marseille -- FRANCE
email: murolo@cmi.univ-mrs.fr